Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having severe hairloss afer taking epidural steroid injections. Inter-related?

I had 2 rounds of epidural steroid injections 4 months ago. The injections were 3 weeks apart. I began seeing hair loss after 2 months and now at 4 months it has accelerated to handfuls of hair loss and noticeably thin hair. I have seen my Family Practitioner and he doesn t believe there is a connection to the steroid. He believes the injection into the epidural would cause the problem more than the steroid itself. He laughed at the info I have seen on the Internet which stated it has caused hair loss in patients. What are your thoughts on the topic?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you are suffering from telogen effluvium which can be caused by sudden withrawl of steroids which leads to stress on body .

Please consult a trichologist for complete evaluation.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor